# SDR AALA201811079012

- Difficulty date: November 6, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A319-115
- Aircraft serial: 6263
- Aircraft time: 12,469 hours, 5,557 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS INOPERATIVE,  ROWS 14 AND 15. REPOSITIONED AND SECURED CONNECTOR FOR SEAT 14 EMERGENCY LIGHT ASSEMBLY.  OPS CHECKED NORMAL IAW MM 33-51-07.
